# SDR SWAA2012100408264

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 8,429 hours, 4,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED HOOK PER M/M AND MT.
